MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC DUODERM PASTE AND GELS; NOT APPLICABLE

CONVATEC DOMINICAN REPUBLIC INC DUODERM PASTE AND GELS; NOT APPLICABLE
Model Number 187987
Medical Device Problem Codes Delivered as Unsterile Product (1421); Contamination /Decontamination Problem (2895); Device Contaminated During Manufacture or Shipping (2969); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter name and address: complainant city: lima.Complainant state: lima.Complainant country: peru.Name of affiliation: cardio perfusion e.I.R.L.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
It was reported that the gel tube had stained and bumped on the aluminum tube and seven units were affected.The product was not used on patient.A photograph depicting the issue was received from the complainant.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h6 - investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions.H6: imdrf investigation findings has been selected as c22 for term "improper printing while labelling process".Batch record review: a batch record review was completed and no discrepancies were found.Duoderm h/active gel (3tbex30g) ster us was manufactured under system application product (sap) code 1002859 and manufacturing lot number 2a02569 on 08 feb 2022.Lot # 2a02569 was sterilised under reference 22a10k7775 and 22a10k7773 and released on review of results of sterilisation provided by sterilisation company baxter.All of the results were within specification and products were released.No nonconformity was identified during the manufacturing process of lot 2a02569, but a nonconformity was raised following sterilisation for an unrelated matter.There are 2 complaints against lot 2a02568, including this complaint.The additional complaint is related to this complaint and covers the damage aspect of the complaint received.One photograph was received for this issue and have been evaluated in accordance with work instruction (wi).The photographs confirm the expected lot number, product and the complaint issue.The image shows 6 tubes with red rings marking the staining, where a single round-shaped imperfection or chip in the paint may be seen, and also a black dot.The other red rings appear to be marking tube damage.It was not possible to have the sample returned due to courier restrictions in the latam (latin america) region for the product, so it was not possible to identify what the ¿staining¿ could be.A previous nonconformance was opened for this complaint batch.Triage identified that the photographs received showed the tube to have printed information not applied at the manufacturing site.Latam regulatory representatives confirmed this relabelling activity is completed in caribetrans latam warehouses due to local requirements using an inkjet printer.The offset in the printing in this complaint will be a print defect from the caribetrans relabelling process for the latam region.The supplier has been made aware.The defects circled red on the photograph appeared to be a slight indent, not allowable by the standards of acceptability, but it is not clear if this is a defect from the supplier, damage sustained during transit or damage sustained during the relabelling process for the latam region.This can also be said about the black dot.It is not clear where this has come from, possibly from the relabelling process or it was present on the tube upon receipt from the supplier.It does not obscure any labelling this issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 1000317571.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
DUODERM PASTE AND GELS
Common Device Name
NOT APPLICABLE
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key15742253
Report Number1000317571-2022-00334
Device Sequence Number5850961
Product Code NAE
UDI-Device Identifier00768455172979
UDI-Public00768455172979
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/01/2025
Device Model Number187987
Device Catalogue Number187987
Device Lot Number2A02569
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2022
Supplement Date Received by Manufacturer01/10/2023
Initial Report FDA Received Date11/07/2022
Supplement Report FDA Received Date01/31/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown